I've been on the pill for about 3 months, and

Patient : I've been on the pill for about 3 months, and have stopped taking it because I came up in stretch marks and put on weight. Ive just come on my period and I have this odd tingling sensation down below which is causing me extreme pain and discomfort, I've got no idea what this could be!
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have this horrible taste in my mouth 24/7. Everything I eat or drink tastes awful. When I awake in the morning I h...

Q: When sitting I have groin pain mostly on right side but can be both. Pain in the buttock a little . Pain can be in th...

Q: Otherwise healthy, lean 38-year-old male. I have my yearly physical coming up in a week and out of curiosity I have b...

Q: Depression..grieving...lost brothers/cancer.....mom/cancer friends/cancer......1st husband brain annuerism..2008..s...

Q: I have a spot more a lesion on the side of the face not pussy, but like hard skin, itchy small spots around it , no...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews